Panadol Cold+Flu – 24 Caplets is a non-drowsy caplet that provides effective relief from blocked nose and running nose. Formulated to provide day time relief.
Each caplet contains 500mg of paracetamol, Phenylephrine Hydrochloride BP 5mg and Caffeine 25mg.
Direction for Use:
Adults including the elderly and children above 12 years should 1 to 2 caplets evenry 4 to 6 hours as required. Do not take more than 8 tablets in 24 hours. Do not use for longer than 7 days without notifying your doctor or pharmacist.
Do not exceed the stated dosage. Do not take with any other paracetamol-containing products. Keep out of the reach of children. Protect from light and heat.